# SDR AALA20140731011

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 14,782 hours, 5,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR SLIDE DISLODGED FROM PACK.  ACCOMPLISHED REPACK FOR RT NR 1 DOOR SLIDE.
